zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On networked control of impulsive hybrid systems. (English) Zbl 1219.93109
Summary: This paper is concerned with the problem of networked control for impulsive systems. A model of networked impulsive control systems with time delays, packet dropout and nonlinear perturbations is first formulated. Some sufficient conditions ensuring global asymptotical stability are obtained for the networked impulsive system.

93D20Asymptotic stability of control systems
34A37Differential equations with impulses
34K20Stability theory of functional-differential equations
93C30Control systems governed by other functional relations
Full Text: DOI
[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[2] Yang, T.: Impulsive systems and control: theory and application, (2001)
[3] Li, Z. G.; Wen, Y. C.; Soh, Y. C.: Analysis and design of impulsive control systems, IEEE transactions on automatic control 46, 894-897 (2001) · Zbl 1001.93068 · doi:10.1109/9.928590
[4] Li, C.; Feng, G.; Huang, T.: On hybrid impulsive and switching neural networks, IEEE transactions on systems, man, and cybernetics--B 38, 1549-1560 (2008)
[5] Li, C.; Ma, F.; Feng, G.: Hybrid impulsive and switching time-delay systems, IET control and applications 3, 1487-1498 (2009)
[6] Yang, Z.; Xu, D.: Stability analysis and design of impulsive control system with time delay, IEEE transaction on automatic control 52, 1148-1154 (2007)
[7] Zhang, W.; Braniky, M. S.; Phillips, S. M.: Stability of networked control systems, IEEE control systems magazine 21, No. 1, 84-99 (2001)
[8] Wang, Z.; Ho, D. W. C.; Liu, X.: Variance-constrained control for uncertain stochastic systems with missing measurement, IEEE transactions on systems, man and cybernet. Part A 35, 746-753 (2005)
[9] Zhang, X.; Zheng, Y.; Lu, G.: Network-based robust control of stochastic systems with nonlinear perturbations, Asian journal of control 11, 94-99 (2009)
[10] Walsh, G. C.; Ye, H.; Bushnell, L.: Stability analysis of networked control systems, IEEE transactions on control systems technology 10, No. 3, 438-446 (2002)
[11] Peng, C.; Tian, Y. -C.: Networked H$\infty $ control of linear systems with state quantization, Information sciences 177, 5763-5774 (2007) · Zbl 1126.93338 · doi:10.1016/j.ins.2007.05.025
[12] M.S. Braniky, S.M. Phillips, W. Zhang, Stability of networked control systems: explicit analysis of delay, in: Proc. Am. Control Conf., Chicago, 2000, pp. 2352--2357.